# SDR DALA2016030701701

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF WING  ACCESS PLATE 1363C. CORROSION WAS REMOVED, MEASURED SETTLEMENT WAS ACCOMPLISHED, ORIGINAL THICKNESS IS .150", REMAINING THICKNESS IS .137" THEREFORE IT IS WITHIN LIMITS, COUNTERSINKS WERE MEASURED, MAXIMUN DIAMETER ALLOWABLE IS .532" AND WAS FOUND 1 COUNTERSINK OUT OF LIMITS MEASSURED .544", THEREFORE HOLE AND COUNTERSINK WERE REWORKED AND MEASURED WITH ID .346"  COUNTERSINK .608" THEREFORE WITHIN LIMITS OF MAXIMUM HOLE REWORKED DIAMETER, BUSHING WAS FABRICATED OD .347", COUNTERSINK OF .509" AREAS AND BUSHING WERE TREATED AND BUSHING WAS INSTALLED IAW SRM 51-22-2A, COND II AND 51-10-3.
